On Jacobson modules
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 121-128
Sang-Cho Chung and Hyoung June Ko
Chungnam National University, Yonsei University
Abstract : In this paper, we define Jacobson modules which are the generalization of Jacobson rings. We give criteria of Jacobson modules and useful properties of Jacobson modules.
Keywords : Jacobson ring, Jacobson module, integral
MSC numbers : Primary 13C13
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd